# SDR AALA202103159005

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 20,247 hours, 9,658 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216350
- Part serial: L408112
- Condition: Delaminated
- Location: First Officer'S
- Part time: 20,247 hours, 9,658 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER AFT FIXED WINDOW HAS EXCESSIVE DELAMINATION AND VISIBILITY IS IMPAIRED. REMOVED AND REPLACED FIRST OFFICERS AFT FIXED WINDOW PER AMM 56-11-12.
